# SDR USAA070416

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 42,080 hours, 42,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 305-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT LBL 0, STA 345.0-395 HAS CORROSION.  BLENDED AT STA 374 BL 0, REMOVED & REPLACED FLOOR SUPPORT AT STA 324-395 AT BL 0 PER SRM 53-00-51, DEFECT SIZE:  4.5"L X 2"W X .016"D.
